Alert archive / Wisconsin / River Flood Warnings in 2016
River Flood Warning 20, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Sep 21, 2016, 10:53 AM CDT for Wood County, Wisconsin. It took effect at Sep 22, 2016, 3:00 PM CDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2016, 10:53 AM CDT (15:53 UTC)
- In effect from
- Sep 22, 2016, 3:00 PM CDT
- Expired
- Sep 24, 2016, 7:36 PM CDT
- In force
- 53 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wood County, WI
The radar
The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River (WI) at Babcock (BBCW3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
542 WGUS43 KGRB 211553 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 1053 AM CDT WED SEP 21 2016 ...The National Weather Service in Green Bay has issued a Flood Warning for the following rivers in Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC141-220653- /O.NEW.KGRB.FL.W.0020.160923T1450Z-160924T2100Z/ /BBCW3.1.ER.160923T1450Z.160923T1800Z.160924T0300Z.NO/ 1053 AM CDT WED SEP 21 2016 The National Weather Service in Green Bay has issued a * Flood Warning For the Yellow River at Babcock. * At 5:15 AM Wednesday the stage was 2.6 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by late Friday morning and continue to rise to near 13.0 feet by Friday early afternoon. The river will fall below flood stage by Friday before midnight. * At 14.0 feet...Widespread flooding is occurring in wooded lowland and agricultural areas. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
8 follow-up statements
459 WGUS43 KGRB 220205 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 905 PM CDT WED SEP 21 2016 ...Forecast flooding changed from Minor to Major Severity for the following rivers in Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC141-221705- /O.EXT.KGRB.FL.W.0020.160922T1905Z-160924T2300Z/ /BBCW3.3.ER.160922T1905Z.160923T1200Z.160924T0500Z.NR/ 905 PM CDT WED SEP 21 2016 ...Forecast flooding increased from Minor to Major Severity... The Flood Warning continues for The Yellow River at Babcock. * from Thursday afternoon to Saturday evening. * At 7:30 PM Wednesday the stage was 3.4 feet. * Flood stage is 12.0 feet. * Major flooding is forecast. * Forecast...rise above flood stage by Thursday early afternoon and continue to rise to near 18.2 feet by Friday morning. The river will fall below flood stage by early Saturday morning. * At 18.4 feet...Highway 80 is closed near Babcock. About a foot of water is covering the Highway 80 bridge over the River and most of the town of Babcock. Up to 6 inches of water covers a portion of the Ocean Spray company. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
799 WGUS83 KGRB 220738 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 238 AM CDT THU SEP 22 2016 ...The Flood Warning continues for the following rivers in Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-222238- /O.EXT.KGRB.FL.W.0020.160922T1941Z-160924T2040Z/ /BBCW3.3.ER.160922T1941Z.160923T1200Z.160924T0240Z.NR/ 238 AM CDT THU SEP 22 2016 The Flood Warning continues for The Yellow River at Babcock. * from this afternoon to Saturday afternoon...Or until the warning is cancelled. * At 1:30 AM Thursday the stage was 5.1 feet. * Flood stage is 12.0 feet. * Major flooding is forecast. * Forecast...rise above flood stage by this afternoon and continue to rise to near 17.4 feet by tomorrow morning. The river will fall below flood stage by tomorrow late evening. * At 17.0 feet...Highway 80 is closed near the town of Babcock. Widespread wooded land along the river is flooded. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
425 WGUS83 KGRB 221542 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1042 AM CDT THU SEP 22 2016 ...The Flood Warning continues for the following rivers in Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-230642- /O.EXT.KGRB.FL.W.0020.160922T2000Z-160924T2223Z/ /BBCW3.3.ER.160922T2000Z.160923T1200Z.160924T0423Z.NR/ 1042 AM CDT THU SEP 22 2016 The Flood Warning continues for The Yellow River at Babcock. * from this afternoon to Saturday afternoon...Or until the warning is cancelled. * At 9:15 AM Thursday the stage was 9.5 feet and rising rapidly. * Flood stage is 12.0 feet. * Major flooding is forecast. * Forecast...rise above flood stage by late this afternoon and continue to rise to near 17.4 feet by tomorrow morning. The river will fall below flood stage by tomorrow late evening. * At 17.0 feet...Highway 80 is closed near the town of Babcock. Widespread wooded land along the river is flooded. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
789
WGUS83 KGRB 230230
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CDT THU SEP 22 2016
...The Flood Warning continues for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County
Yellow River at Pittsville affecting Wood County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC141-231730-
/O.CON.KGRB.FL.W.0021.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.160922T1200Z.000000T0000Z.UU/
930 PM CDT THU SEP 22 2016
The Flood Warning continues for
The Yellow River at Pittsville.
* until further notice...Or until the warning is cancelled.
* Flood stage is 13.0 feet.
&&
LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
4438 9017 4453 9022
$$
WIC141-231730-
/O.EXT.KGRB.FL.W.0020.000000T0000Z-160924T2038Z/
/BBCW3.3.ER.160922T1606Z.160923T1200Z.160924T0238Z.NR/
930 PM CDT THU SEP 22 2016
The Flood Warning continues for
The Yellow River at Babcock.
* until Saturday afternoon...Or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 15.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...the river will continue rising to near 17.1 feet Friday
morning. The river will fall below flood stage late Friday evening.
* At 17.0 feet...Highway 80 is closed near the town of Babcock.
Widespread wooded land along the river is flooded.
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$515
WGUS83 KGRB 231542
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1042 AM CDT FRI SEP 23 2016
...The Flood Warning continues for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County
...The Flood Warning continues for the following rivers in
Wisconsin..
Yellow River at Pittsville affecting Wood County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC141-240642-
/O.CON.KGRB.FL.W.0021.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.160922T1200Z.000000T0000Z.UU/
1042 AM CDT FRI SEP 23 2016
The Flood Warning continues for
The Yellow River at Pittsville.
* until further notice...Or until the warning is cancelled.
* At 7:00 AM Friday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* At 13.0 feet...Riverside Park is flooded and there is widespread
lowland flooding in the area.
&&
LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
4438 9017 4453 9022
$$
WIC141-240642-
/O.EXT.KGRB.FL.W.0020.000000T0000Z-160924T2137Z/
/BBCW3.2.ER.160922T1606Z.160923T1345Z.160924T0337Z.NO/
1042 AM CDT FRI SEP 23 2016
The Flood Warning continues for
The Yellow River at Babcock.
* until Saturday afternoon...Or until the warning is cancelled.
* At 10:15 AM Friday the stage was 15.9 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage
tonight.
* At 15.6 feet...Floodwaters are near a couple of homes in the
Babcock area near Highway 173.
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
AK833 WGUS83 KGRB 240654 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 154 AM CDT SAT SEP 24 2016 ...The Flood Warning continues for the following rivers in Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-242154- /O.EXT.KGRB.FL.W.0020.000000T0000Z-160925T0423Z/ /BBCW3.2.ER.160922T1606Z.160923T1345Z.160924T1023Z.NO/ 154 AM CDT SAT SEP 24 2016 The Flood Warning continues for The Yellow River at Babcock. * until this evening...Or until the warning is cancelled. * At 12:30 AM Saturday the stage was 14.1 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring. * Forecast...the river will continue to fall to below flood stage by early this morning. * At 14.0 feet...Widespread flooding is occurring in wooded lowland and agricultural areas. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
255 WGUS83 KGRB 241456 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 956 AM CDT SAT SEP 24 2016 ...The Flood Warning continues for the following rivers in Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-250556- /O.EXT.KGRB.FL.W.0020.000000T0000Z-160925T1200Z/ /BBCW3.2.ER.160922T1606Z.160923T1345Z.160924T1800Z.NO/ 956 AM CDT SAT SEP 24 2016 The Flood Warning continues for The Yellow River at Babcock. * until Sunday morning...Or until the warning is cancelled. * At 8:30 AM Saturday the stage was 12.7 feet. * Flood stage is 12.0 feet. * Forecast...the river will continue to fall to below flood stage by this afternoon. * At 12.0 feet...Flooding is confined mainly to agricultural...wooded low land and marshes. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
985 WGUS83 KGRB 250036 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 736 PM CDT SAT SEP 24 2016 ...The Flood Warning is cancelled for the following rivers in Wisconsin... Yellow River at Babcock AFFECTING Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-250106- /O.CAN.KGRB.FL.W.0020.000000T0000Z-160925T1200Z/ /BBCW3.2.ER.160922T1606Z.160923T1345Z.160924T1825Z.NO/ 736 PM CDT SAT SEP 24 2016 The Flood Warning is cancelled for The Yellow River at Babcock. * At 6:30 PM Saturday the stage was 11.3 feet. * Flood stage is 12.0 feet. * Fell below flood stage at 1:25 PM this afternoon. * Forecast...the river will continue to fall to 5.8 feet by Monday morning. * At 12.0 feet...Flooding is confined mainly to agricultural...wooded low land and marshes. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 21, 6:35 AM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Sep 21, 6:35 AM CDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 635 AM CDT WED SEP 21 2016 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 342 AM CDT Wed Sep 21 2016 Many forecast concerns with this forecast package including heavy rain the risk for severe storms. Several rounds of showers and thunderstorms are expected during the next 36 hours as a warm front slowly lifts north then stalls across Wisconsin. This front will take advantage of deep moisture as PWAT values climb to 1.5 to 2 inches across much of the forecast area. Several shortwaves will track through the western Great Lakes during this period, setting off several rounds of showers and thunderstorms across the area through Thursday evening bringing 2 to 3 inches of rain to the central and southern cwa, with 4 inches or more possible across areas that see repeated heavy rains. Given recent rainfall, deep moisture, and the potential for several rounds of heavy rain will issue a flash flood watch south of a line from Tomahawk, to Green Bay to Kewaunee through Thursday evening as these areas stand the best chance to see the most rainfall from this event. Attention then turns to the severe weather potential during this period. Despite little in the way of instability, current activity tracking across the southern cwa has a history of producing some wind damage. Given the time of day this activity should dissipate as it heads east, however it has so far defied the odds so anything is on the table at this point. Later today instability is expected to rise to 1 to 2 J/g across the forecast area as another round of showers and thunderstorms is expected to track through the western Great Lakes. There is a marginal risk for these additional storms to become severe during the afternoon and overnight hours, with damaging winds and large hail being the main threat. By Thursday the severe threat should be more muted, as instabilities are limited to a few hundred J/kg across the forecast area. However long skinny cape profiles as well as continued high PWAT values will bring a continued risk for heavy rains to the forecast area. .LONG TERM...Thursday Night Through Tuesday Issued at 342 AM CDT Wed Sep 21 2016 Main concern for this period will be the frontal boundary that should slowly push southward Thursday night through Friday night, and then returns slowly north over the weekend. Late this weekend into early next week, a slow moving cold front could bring another round of heavy rain to the upper Midwest. Showers and a few thunderstorms are likely Thursday night into central and northeast Wisconsin with only slight chances of showers across the north. The front will continue to sag slowly southward late Thursday night and Friday. This should allow for the north to dry out. Will have to keep small chances of showers and perhaps a thunderstorm across the south due to the close proximity of the front. The front will slowly lift north as a warm front over the weekend, bringing chances of showers and storms. Looking ahead to Sunday into early next week, the models are showing a slow moving cold front that could take a day or two to clear the region. Moist southerly flow should transport abundant moisture should bring another round of rain, which could be heavy at times. && .AVIATION...for 12Z TAF Issuance Issued at 635 AM CDT Wed Sep 21 2016 A round of showers and thunderstorms continues to slowly move out of east-central Wisconsin early this morning. Doppler radar and model trends show a brief break in the action once this complex tracks east, with additional activity expected later this afternoon and into the overnight hours as a surface front becomes stationary across Wisconsin. Cigs and vsbys are expected to lower later tonight as deeper moisture arrives with additional activity lasting into the overnight hours. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening FOR WIZ018>020-030- 031-035>040-045-048>050. && SHORT TERM.....Kurimski LONG TERM......Eckberg AVIATION.......Kurimski
Hazardous weather outlook, Sep 21, 3:31 AM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 331 AM CDT WED SEP 21 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-220845- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 331 AM CDT WED SEP 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED AT TIMES TODAY AND TONIGHT AS A WARM FRONT LIFTS NORTH TOWARD THE REGION. THERE IS A MARGINAL RISK FOR THESE STORMS TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A LINE FROM TOMAHAWK, TO GREEN BAY, TO KEWAUNEE. RAINFALL AMOUNTS OF 1 TO 4 INCHES ARE ANTICIPATED ACROSS THE AREA, WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THURSDAY AND THURSDAY NIGHT. THE PRIMARY THREAT WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING. THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM FRIDAY THROUGH MONDAY, BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OCCURRENCES OF WIND DAMAGE OR LARGE HAIL TODAY AND TONIGHT, AS WELL AS ANY RAINFALL AMOUNTS IN EXCESS OF AN INCH OVER THE REMAINDER OF THE WORK WEEK. LMZ521-522-541>543-220845- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 331 AM CDT WED SEP 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS MAY POSE A SIGNIFICANT HAZARD TO MARINERS AT TIMES TODAY AND TONIGHT. THERE IS A MARGINAL RISK FOR THESE STORMS TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS MAY POSE A SIGNIFICANT HAZARD TO MARINERS AT TIMES THURSDAY AND THURSDAY NIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. ADDITIONAL CHANCES FOR STORMS EXIST FROM FRIDAY THROUGH MONDAY. THE STORMS MAY CREATE HAZARDOUS CONDITIONS FOR BOATERS. KURIMSKI/ECKBERG
In the hours before
Local storm report, Sep 21, 7:38 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
738 AM CDT WED SEP 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN 5 ESE FREMONT 44.23N 88.76W
09/21/2016 M1.10 INCH WINNEBAGO WI PUBLIC
OVERNIGHT RAINFALL TOTAL.
&&
MGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 12:37 AM CDT | Special Weather Statement | GRB | Wood | 53 min |
| Sep 21, 1:59 AM CDT | Special Weather Statement | GRB | Waushara | 61 min |
| Sep 21, 2:33 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more | 87 min |
| Sep 21, 2:42 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Waupaca, Waushara, Winnebago | 48 min |
| Sep 21, 3:02 AM CDT | Flash Flood Watch | GRB | Brown, Calumet, Kewaunee, Langlade, Lincoln, Manitowoc and 9 more | 30 hr |
| Sep 21, 1:46 PM CDT | Special Weather Statement | GRB | Wood | 29 min |
| Sep 21, 2:30 PM CDT | Areal Flood Advisory | GRB | Portage, Waushara, Wood | 6 hr |
| Sep 21, 2:37 PM CDT | Special Weather Statement | GRB | Portage, Waushara, Wood | 23 min |
| Sep 21, 2:56 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara | 22 min |
| Sep 21, 3:30 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Outagamie, Waupaca, Winnebago | 90 min |
| Sep 21, 3:42 PM CDT | Special Weather Statement | GRB | Oneida | 48 min |
| Sep 21, 4:27 PM CDT | Special Weather Statement | GRB | Oneida | 48 min |
| Sep 21, 5:27 PM CDT | Special Weather Statement | GRB | Marathon | 78 min |
| Sep 21, 6:01 PM CDT | Areal Flood Advisory | GRB | Wood | 119 min |
Nearby
River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.